Open Access
2012 State Estimators for Uncertain Linear Systems with Different Disturbance/Noise Using Quadratic Boundedness
Longge Zhang, Xiangjie Liu, Xiaobing Kong
J. Appl. Math. 2012(SI08): 1-10 (2012). DOI: 10.1155/2012/101353

Abstract

This paper designs state estimators for uncertain linear systems with polytopic description, different state disturbance, and measurement noise. Necessary and sufficient stability conditions are derived followed with the upper bounding sequences on the estimation error. All the conditions can be expressed in the form of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the approach.

Citation

Download Citation

Longge Zhang. Xiangjie Liu. Xiaobing Kong. "State Estimators for Uncertain Linear Systems with Different Disturbance/Noise Using Quadratic Boundedness." J. Appl. Math. 2012 (SI08) 1 - 10, 2012. https://doi.org/10.1155/2012/101353

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.93156
MathSciNet: MR2927281
Digital Object Identifier: 10.1155/2012/101353

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI08 • 2012
Back to Top